# SDR SWAA2014021125040

- Difficulty date: February 4, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 27,724 hours, 18,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 851677
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EXIT LIGHT INOPERATIVE.  RELAMPED LIGHT IAW AMM.
